# SDR QXEA0300307

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,407 hours, 2,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2365- ON DEPARTURE FROM GEG, LANDING GEAR DID NOT RETRACT FULLY.  LT MAIN GEAR INDICATED RED, LT MAIN DOOR INDICATED OPEN, LIGHT WAS ON IN GEAR HANDLE.  GEAR CONFIRMED UP BUT GEAR DOOR OPEN CONFIRMED BY FLIGHT ATTENDENT.  RAN CHECKLIST AND GEAR RETRACTED NORMALLY.  LANDING GEAR INOPERATIVE CAUTION LIGHT DID NOT ILLUMINATE.  RIGGED LANDING GEAR UPLOCK PROXIMITY SENSOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
